# SDR 08082005F

- Difficulty date: August 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 19,958 hours, 30,884 cycles
- Engine: Pwa PT6*
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 130610000613
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR: OB BRACKET HAS 2 LOOSE RIVETS ON BOTTOM AND 1 AT AFT END WITH ELONGATED HOLE.
